MathSciNet Relay Station
MathSciNet bibliographic data
MR1081014 (92c:17023) 17B37 (16W30)
Kirillov, A. N.; Reshetikhin, N. $q$-Weyl group and a multiplicative formula for universal $R$-matrices. Comm. Math. Phys. 134 (1990), no. 2, 421–431.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement